Skip to Main content

Researcher identifiers

  • IdHAL : dupaigne
Number of documents

38


Journal articles15 documents

  • Louis Dupaigne, Abdellaziz Harrabi. The Lane–Emden equation in strips. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2018, 148 (1), pp.51-62. ⟨10.1017/S0308210517000142⟩. ⟨hal-02104057⟩
  • Nicola Abatangelo, Louis Dupaigne. Nonhomogeneous boundary conditions for the spectral fractional Laplacian. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, ⟨10.1016/j.anihpc.2016.02.001⟩. ⟨hal-01283983⟩
  • Juan Davila, Louis Dupaigne, Juncheng Wei. ON THE FRACTIONAL LANE-EMDEN EQUATION. Transactions of the American Mathematical Society, American Mathematical Society, 2016. ⟨hal-01283992⟩
  • Louis Dupaigne, Juan Davila, Kelei Wang, Juncheng Wei. A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem. Advances in Mathematics, Elsevier, 2014, pp.10.1016/j.aim.2014.02.034. ⟨10.1016/j.aim.2014.02.034⟩. ⟨hal-00960908⟩
  • Louis Dupaigne, Marius Ghergu, Wenjing Chen. A new critical curve for the Lane-Emden system. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2014, 34 (6), pp.2469 - 2479. ⟨10.3934/dcds.2014.34.2469⟩. ⟨hal-00944714⟩
  • Antonio Capella, Juan Dávila, Louis Dupaigne, Yannick Sire. Regularity of Radial Extremal Solutions for Some Non-Local Semilinear Equations. Communications in Partial Differential Equations, Taylor & Francis, 2011, 36 (8), pp.1353--1384. ⟨10.1080/03605302.2011.562954⟩. ⟨hal-01338485⟩
  • Olivier Goubet, Louis Dupaigne, Serge Dumont, Min Chen. Decay of solutions to a water wave model with a nonlocal viscous dispersive term. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2010, 27 (4), pp.1473-1492. ⟨10.3934/dcds.2010.27.1473⟩. ⟨hal-01113773⟩
  • Serge Dumont, Louis Dupaigne, Olivier Goubet, Vicentiu Radulescu. Back to the Keller-Osserman condition for boundary blow-up solutions. Advanced Nonlinear Studies, Walter de Gruyter GmbH, 2007, pp.271 298. ⟨hal-00204941⟩
  • Jerome Coville, Louis Dupaigne. On a non-local equation arising in population dynamics. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2007, 137 (4), pp.727-755. ⟨10.1017/S0308210504000721⟩. ⟨hal-02659746⟩
  • Louis Dupaigne, Augusto Ponce, Alessio Porretta. Elliptic equations with vertical asymptotes in the nonlinear term. Journal d'analyse mathématique, Springer, 2005, ?. ⟨hal-00015746⟩
  • Jerome Coville, Louis Dupaigne. Propagation speed of travelling fronts in non local reaction-diffusion equations. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2005, 60 (5), pp.797-819. ⟨10.1016/j.na.2003.10.030⟩. ⟨hal-02680665⟩
  • Juan Davila, Louis Dupaigne. Hardy type inequalities. Journal of the European Mathematical Society, European Mathematical Society, 2004, 6, pp.335--365. ⟨hal-00009125⟩
  • Ovidiu Costin, Louis Dupaigne, Martin Kruskal. Borel summation of adiabatic invariants. Nonlinearity, IOP Publishing, 2004, 17, pp.509--519. ⟨hal-00009119⟩
  • Louis Dupaigne, Augusto Ponce. Singularities of positive supersolutions in elliptic PDEs. Selecta Mathematica, 2004, 10, pp.341--358. ⟨hal-00009121⟩
  • Jerome Coville, Louis Dupaigne. Travelling fronts in integrodifferential equations. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 337 (1), pp.25-30. ⟨10.1016/S1631-073X(03)00216-4⟩. ⟨hal-02677556⟩

Conference papers2 documents

  • Guillaume Warnault, Louis Dupaigne, Olivier Goubet, Marius Ghergu. Large solution for semilinear elliptice equations. Workshop on Nonlinear PDE and applications : Theoretical and Numerical Study, May 2014, Tanger, Morocco. ⟨hal-02137546⟩
  • L Dupaigne, A Farina, B Sirakov. Regularity of the extremal solutions for the Liouville system. Geometric Partial Differential Equations and Nonlinear Analysis, Oct 2012, Pisa, Italy, Italy. pp.139 - 144, ⟨10.1007/978-88-7642-473-1_7⟩. ⟨hal-01111689⟩

Preprints, Working Papers, ...20 documents

  • Louis Dupaigne, Ivan Gentil, Simon Zugmeyer. Sobolev's inequality under a curvature-dimension condition. 2021. ⟨hal-03006155v3⟩
  • Louis Dupaigne, Alberto Farina. REGULARITY AND SYMMETRY FOR SEMILINEAR ELLIPTIC EQUATIONS IN BOUNDED DOMAINS. 2021. ⟨hal-03149579⟩
  • Louis Dupaigne, Alberto Farina. Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains.. 2020. ⟨hal-02619605⟩
  • Louis Dupaigne, Juan Davila, Juncheng Wei. ON THE FRACTIONAL LANE-EMDEN EQUATION. 2014. ⟨hal-00978738⟩
  • Louis Dupaigne, Boyan Sirakov, Alberto Farina. Regularity of the extremal solutions for the Liouville system. 2012. ⟨hal-00718282⟩
  • Ovidiu Costin, Louis Dupaigne, Olivier Goubet. Uniqueness of large solutions. 2012. ⟨hal-00668535⟩
  • Louis Dupaigne, Olivier Goubet, Guillaume Warnault, Marius Ghergu. THE GEL'FAND PROBLEM FOR THE BIHARMONIC OPERATOR. 2012. ⟨hal-00718182v2⟩
  • Juan Davila, Louis Dupaigne, Alberto Farina. PARTIAL REGULARITY OF FINITE MORSE INDEX SOLUTIONS TO THE LANE-EMDEN EQUATION. 2010. ⟨hal-00538661⟩
  • Ovidiu Costin, Louis Dupaigne. Boundary blow-up solutions in the unit ball : asymptotics, uniqueness and symmetry. 2009. ⟨hal-00356579v3⟩
  • Juan Davila, Louis Dupaigne, Marcelo Montenegro. The extremal solution of a boundary reaction problem. 2008. ⟨hal-00288571⟩
  • Jerome Coville, Louis Dupaigne. On a nonlocal equation arising in population dynamics. 2008. ⟨hal-00288557⟩
  • Louis Dupaigne, Alberto Farina. Stable solutions of $-\Delta u =f(u)$ in $\mathbb R^N$. 2008. ⟨hal-00288530⟩
  • Juan Davila, Louis Dupaigne, Ignacio Guerra, Marcelo Montenegro. Stable solutions for the bilaplacian with exponential nonlinearity. 2008. ⟨hal-00204944⟩
  • Juan Davila, Louis Dupaigne. Perturbing singular solutions of the Gelfand problem. 2008. ⟨hal-00204945⟩
  • Haïm Brezis, Louis Dupaigne, Alberto Tesei. On a semilinear elliptic equation with inverse square potential. 2008. ⟨hal-00288567⟩
  • Louis Dupaigne, Marius Ghergu, Vicentiu Radulescu. Singular elliptic problems with convection term in anisotropic media. 2006. ⟨hal-00078851⟩
  • Jerome Coville, Louis Dupaigne. On a nonlocal equation arising in population dynamics. 2005. ⟨hal-00009126⟩
  • Juan Davila, Louis Dupaigne. Comparison principles for PDEs with a singular potential. 2002. ⟨hal-00288549⟩
  • Louis Dupaigne, Gueorgui Nedev. Semilinear elliptic PDEs with a singular potential. 2001. ⟨hal-00288543⟩
  • Louis Dupaigne. A nonlinear elliptic PDE with the inverse-square potential. 2000. ⟨hal-00288534⟩

Theses1 document

  • Louis Dupaigne. Equations elliptiques semilineaires avec potentiel singulier. Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2001. English. ⟨tel-00002721⟩